MathSciNet Relay Station
MathSciNet bibliographic data
MR1001447 (90k:57022) 57N13 (52A45 53C10)
Kuiper, Nicolaas H. Hyperbolic $4$-manifolds and tesselations. Inst. Hautes Études Sci. Publ. Math. No. 68 (1988), 47–76 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement